# SDR SWIA200413267

- Difficulty date: April 13, 2004
- Submitted: May 10, 2004
- Operation: Air carrier
- Aircraft: N413SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7102
- Aircraft time: 22,152 hours, 19,107 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FIREWALL HYDRAULIC SHUTOFF VALVE SUPPORT INTERCOSTAL IS WORN AT AFT BULKHEAD FITTING FS 661 / ADJACENT STR 9.REPLACED INTERCOSTAL IAW CRJ SRM 51-40-11 AND 51-42-06.
